| Model Number |
12860 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Corrected per request of fda, dated (b)(6) 2020.Internal complaint number: (b)(4).
Event or Problem Description
It was reported that the patient therapy controller was reconfigured during an appointment.After the reconfiguration was complete, the ptc was removed from the charger.The ptc then displayed a message indicating that the device must be configured before use.Troubleshooting was performed and the issue was resolved.There were no patient effects reported, and the device will not be returned.